Discussions By Condition: Medical Stories

Swallowing Difficulties

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • February 22, 2007
  • 02:18 PM

Two days ago, I took a painkiller- Aleve, for cramps. And I took it with water, a couple seconds after drinking the water, I felt like the pill was still stuck in my throat and so I drank some more water, but the feeling of having the pill stuck in my throat would not go away. And its been two days now, and everytime that I eat something, I feel like the food is having a really hard time going down my throat. Its becoming very difficult to swallow......what can I do for this??

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?